Illinois Journal of Mathematics

On the Banach algebra structure for C(n) of the bidisc and related topics

Ramiz Tapdıgoglu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let C(n)=C(n)(D×D) be a Banach space of complex valued functions f(x,y) that are continuous on the closed bidisc D×D¯, where D={zC:|z|<1} is the unit disc in the complex plane C and has nth partial derivatives in D×D which can be extended to functions continuous on D×D¯. The Duhamel product is defined on C(n) by the formula (fg)(z,w)=2zw0z0wf(zu,wv)g(u,v)dvdu. In the present paper we prove that C(n)(D×D) is a Banach algebra with respect to the Duhamel product . This result extends some known results. We also investigate the structure of the set of all extended eigenvalues and extended eigenvectors of some double integration operator Wzw. In particular, the commutant of the double integration operator Wzw is also described.

Article information

Source
Illinois J. Math., Volume 64, Number 2 (2020), 185-197.

Dates
Received: 15 September 2019
Revised: 5 December 2019
First available in Project Euclid: 1 May 2020

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1588298627

Digital Object Identifier
doi:10.1215/00192082-8303477

Mathematical Reviews number (MathSciNet)
MR4092955

Zentralblatt MATH identifier
07210956

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems
Secondary: 47B47: Commutators, derivations, elementary operators, etc. 47B38: Operators on function spaces (general)

Citation

Tapdıgoglu, Ramiz. On the Banach algebra structure for $C^{(\mathbf{n})}$ of the bidisc and related topics. Illinois J. Math. 64 (2020), no. 2, 185--197. doi:10.1215/00192082-8303477. https://projecteuclid.org/euclid.ijm/1588298627


Export citation

References

  • [1] H. Alkanjo, On extended eigenvalues and extended eigenvectors of truncated shift, Concr. Oper. 1 (2013), 19–27.
  • [2] A. Atzmon and H. Manos, The integration operator in two variables, Proc. Amer. Math. Soc. 119 (1993), no. 2, 513–523.
  • [3] A. Biswas, A. Lambert, and S. Petrovic, Extended eigenvalues and the Volterra operator, Glasg. Math. J. 44 (2002), no. 3, 521–534.
  • [4] G. Cassier and H. Alkanjo, Extended spectrum, extended eigenspaces and normal operators, J. Math. Anal. Appl. 418 (2014), no. 1, 305–316.
  • [5] G. Cassier and H. Alkanjo, Extended spectrum and extended eigenspaces of quasinormal operators, Banach J. Math. Anal. 11 (2017), no. 2, 266–281.
  • [6] I. Dimovski, Convolutional Calculus, Kluwer, Dordrecht, 1990.
  • [7] I. Yu. Domanov and M. M. Malamud, On the spectral analysis of direct sums of Riemann–Liouville operators in Sobolev spaces of vector functions, Integr. Equ. Oper. Theory 63 (2009), 181–215.
  • [8] M. K. Fage and N. I. Nagnibida, The Problem of Equivalence of Ordinary Linear Differential Operators (in Russian), Nauka, Novosybirsk, 1987.
  • [9] H. Guediri, M. T. Garayev, and H. Sadraoui, The Bergman space as a Banach algebra, New York J. Math. 21 (2015), 339–350.
  • [10] M. Gürdal, On the extended eigenvalues and extended eigenvectors of shift operator on the Wiener algebra, Appl. Math. Lett. 22 (2009), no. 11, 1727–1729.
  • [11] M. Gürdal, Description of extended eigenvalues and extended eigenvectors of integration operators on the Wiener algebra, Expo. Math. 27 (2009), no. 2, 153–160.
  • [12] M. Gürdal, M. T. Garayev, and S. Saltan, Some concrete operators and their properties, Turkish J. Math. 39 (2015), no. 6, 970–989.
  • [13] E. Isaacson, Water waves over a sloping bottom, Comm. Pure Appl. Math. 3 (1950), no. 1, 11–31.
  • [14] M. T. Karaev, On some applications of the ordinary and extended Duhamel products, Sib. Math. J. 46 (2005), 431–442.
  • [15] M. T. Karaev, Some applications of the Duhamel product, J. Math. Sci. (N.Y.) 129 (2005), 4009–4017.
  • [16] M. T. Karaev, On extended eigenvalues and extended eigenvectors of some operator classes, Proc. Amer. Math. Soc. 134 (2006), 2383–2392.
  • [17] M. T. Karaev and M. Gürdal, Strongly splitting weighted shift operators on Banach spaces and unicellularity, Oper. Matrices 5 (2011), no. 1, 157–171.
  • [18] M. T. Karaev, S. Saltan, and T. Kunt, Discrete Duhamel product, restriction of weighted shift operators and related problems, New York J. Math. 20 (2014), 831–843.
  • [19] M. T. Karaev and H. Tuna, Description of maximal ideal space of some Banach algebra with multiplication as Duhamel product, Complex Var. Theory Appl. 49 (2004), no. 6, 449–457.
  • [20] M. T. Karaev and H. Tuna, On some applications of Duhamel product, Linear Multilinear Algebra 54 (2006), no. 4, 301–311.
  • [21] R. S. Lehman, Developments in the neighborhood of the beach of surface waves over an inclined bottom, Comm. Pure Appl. Math. 7 (1954), no. 3, 393–439.
  • [22] R. S. Lehman and H. Lewy, Uniqueness of water waves on a sloping beach, Comm. Pure Appl. Math. 14 (1961), no. 3, 521–546.
  • [23] Y. Linchuk, On derivation operators with respect to the Duhamel convolution in the space of analytic functions, Math. Commun. 20 (2015), no. 1, 17–22.
  • [24] Y. S. Linchuk, Representation of solutions of one integro-differential operator equation, Ukr. Math. J. 59 (2007), 143–146.
  • [25] K. G. Merryfield and S. Watson, A local algebra structure for $H^{p}$ of the polydisc, Colloq. Math. 62 (1991), no. 1, 73–79.
  • [26] S. Saltan and S. Acar, On the solvability of some system of integro-differential equations, J. Math. Sci. Adv. Appl. 5 (2010), no. 1, 85–92.
  • [27] S. Saltan and Y. Özel, Maximal ideal space of some Banach algebras and related problems, Banach J. Math. Anal. 8 (2014), no. 2, 16–29.
  • [28] S. Saltan and Y. Özel, On some applications of a special integrodifferential operators, J. Funct. Spaces Appl. 2012, art. ID 894527, 11 pp.
  • [29] R. Tapdıgoğlu, On the description of invariant subspaces in the space $C^{(n)}[0,1]$, Houston J. Math. 39 (2013), no. 1, 169–176.
  • [30] R. Tapdıgoğlu, Invariant subspaces of Volterra integration operator: Axiomatical approach, Bull. Sci. Math. 136 (2012), no. 5, 574–578.
  • [31] N. M. Wigley, The Duhamel product of analytic functions, Duke Math. J. 41 (1974), no. 1, 211–217.
  • [32] N. M. Wigley, A Banach algebra structure for $H^{p}$, Canad. Math. Bull. 18 (1975), no. 4, 597–603.